# SDR JJBA20150602013

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 34,362 hours, 46,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER CART TRIPPED OFF & THE EMER LIGHTS CAME ON & WON'T GO OUT.  EMER BATTERIES ARE DEAD.  R & R EMER BATTERIES.
